Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Interaction of Zoloft and St. John's Wort

Posted by saintjames on June 29, 1999, at 13:15:49

In reply to Interaction of Zoloft and St. John's Wort, posted by Mary Murphy on June 29, 1999, at 11:04:25

> I have been on 100mg of Zoloft for a year, previous to that I was on Prozac
> for 4 years. I have gained 50 lbs. during this period of time. I received
> information that St. John's Wort and pantothenic acid
> would help me to lose the weight that I gained. My
> doctor doesn't want me to take these drugs in combination
> because he says that I might suffer from something
> called serotonin syndrome.
> I am really anxious to lose weight, so I am considering
> stopping the Zoloft and only taking the other medicine.
> Any advice?

James here....

Listen to your doc, he is right. You are risking
serious problems if you mix the 2.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:7989